Works matching AU Geng, Xianguo
Results: 72
Soliton resolution for the modified short pulse equation with the weighted Sobolev initial data.
- Published in:
- Analysis & Applications, 2025, v. 23, n. 3, p. 401, doi. 10.1142/S0219530524500349
- By:
- Publication type:
- Article
Long-time asymptotics for the complex nonlinear transverse oscillation equation.
- Published in:
- Analysis & Applications, 2023, v. 21, n. 2, p. 497, doi. 10.1142/S021953052250004X
- By:
- Publication type:
- Article
The coupled Sasa-Satsuma hierarchy: Trigonal curve and finite genus solutions.
- Published in:
- Analysis & Applications, 2017, v. 15, n. 5, p. 667, doi. 10.1142/S0219530516500214
- By:
- Publication type:
- Article
Quasi-periodic solutions of three-component Burgers hierarchy.
- Published in:
- AIMS Mathematics, 2023, v. 8, n. 11, p. 27742, doi. 10.3934/math.20231420
- By:
- Publication type:
- Article
Application of tetragonal curves to coupled Boussinesq equations.
- Published in:
- Letters in Mathematical Physics, 2024, v. 114, n. 1, p. 1, doi. 10.1007/s11005-024-01780-5
- By:
- Publication type:
- Article
Inverse scattering transformation for the N-component focusing nonlinear Schrödinger equation with nonzero boundary conditions.
- Published in:
- Letters in Mathematical Physics, 2023, v. 113, n. 1, p. 1, doi. 10.1007/s11005-023-01643-5
- By:
- Publication type:
- Article
Long-Time Asymptotics for the Spin-1 Gross–Pitaevskii Equation.
- Published in:
- Communications in Mathematical Physics, 2021, v. 382, n. 1, p. 585, doi. 10.1007/s00220-021-03945-y
- By:
- Publication type:
- Article
Long-time asymptotics for the coupled modified complex short-pulse equation.
- Published in:
- Communications on Pure & Applied Analysis, 2024, v. 23, n. 4, p. 1, doi. 10.3934/cpaa.2024023
- By:
- Publication type:
- Article
Application of the nonlinear steepest descent method to the general coupled nonlinear Schrödinger system.
- Published in:
- Communications on Pure & Applied Analysis, 2022, v. 21, n. 9, p. 3171, doi. 10.3934/cpaa.2022095
- By:
- Publication type:
- Article
Three-sheeted Riemann surface and solutions of the Itoh–Narita–Bogoyavlensky lattice hierarchy.
- Published in:
- Reviews in Mathematical Physics, 2022, v. 34, n. 4, p. 1, doi. 10.1142/S0129055X2250009X
- By:
- Publication type:
- Article
Quasi-periodic solutions of the Belov-Chaltikian lattice hierarchy.
- Published in:
- Reviews in Mathematical Physics, 2017, v. 29, n. 8, p. -1, doi. 10.1142/S0129055X17500258
- By:
- Publication type:
- Article
Riemann–Hilbert method to the Ablowitz–Ladik equation: Higher‐order cases.
- Published in:
- Studies in Applied Mathematics, 2024, v. 153, n. 3, p. 1, doi. 10.1111/sapm.12748
- By:
- Publication type:
- Article
A generalization of the Landau-Lifschitz equation: breathers and rogue waves.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2020, v. 27, n. 2, p. 279, doi. 10.1080/14029251.2020.1700636
- By:
- Publication type:
- Article
A hierarchy of long wave-short wave type equations: quasi-periodic behavior of solutions and their representation.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2019, v. 26, n. 1, p. 1, doi. 10.1080/14029251.2019.1544785
- By:
- Publication type:
- Article
Algebro-geometric Constructions of Quasi Periodic Flows of the Discrete Self-dual Network Hierarchy and Applications.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2015, v. 22, n. 3, p. 395, doi. 10.1080/14029251.2015.1079423
- By:
- Publication type:
- Article
Quasi-Periodic Solutions of Coupled KDV Type Equations.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2013, v. 20, n. 1, p. 61, doi. 10.1080/14029251.2013.792472
- By:
- Publication type:
- Article
QUASI-PERIODIC SOLUTIONS OF THE RELATIVISTIC TODA HIERARCHY.
- Published in:
- Journal of Nonlinear Mathematical Physics, 2012, v. 19, n. 4, p. 1, doi. 10.1142/S1402925112500301
- By:
- Publication type:
- Article
Quasiperiodic solutions of the discrete Chen-Lee-Liu hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2014, v. 179, n. 3, p. 649, doi. 10.1007/s11232-014-0169-7
- By:
- Publication type:
- Article
Long-time asymptotics for the modified complex short pulse equation.
- Published in:
- Discrete & Continuous Dynamical Systems: Series A, 2022, v. 42, n. 9, p. 4439, doi. 10.3934/dcds.2022060
- By:
- Publication type:
- Article
Finite-Band Solutions for the Hierarchy of Coupled Toda Lattices.
- Published in:
- Acta Applicandae Mathematicae, 2018, v. 154, n. 1, p. 59, doi. 10.1007/s10440-017-0133-2
- By:
- Publication type:
- Article
Algebro-geometric quasiperiodic solutions of the nonlocal reverse space–time sine-Gordon equation.
- Published in:
- Theoretical & Mathematical Physics, 2025, v. 222, n. 1, p. 69, doi. 10.1134/S0040577925010064
- By:
- Publication type:
- Article
Algebro-Geometric Integration of the Modified Belov—Chaltikian Lattice Hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2019, v. 199, n. 2, p. 675, doi. 10.1134/S0040577919050052
- By:
- Publication type:
- Article
Application of the trigonal curve to the Blaszak-Marciniak lattice hierarchy.
- Published in:
- Theoretical & Mathematical Physics, 2017, v. 190, n. 1, p. 18, doi. 10.1134/S0040577917010020
- By:
- Publication type:
- Article
On a Vector Modified Yajima–Oikawa Long-Wave–Short-Wave Equation.
- Published in:
- Mathematics (2227-7390), 2019, v. 7, n. 10, p. 958, doi. 10.3390/math7100958
- By:
- Publication type:
- Article
SOME NEW INTEGRABLE NONLINEAR EVOLUTION EQUATIONS AND THEIR INFINITELY MANY CONSERVATION LAWS.
- Published in:
- Modern Physics Letters B, 2010, v. 24, n. 19, p. 2077, doi. 10.1142/S021798491002447X
- By:
- Publication type:
- Article
Algebro-Geometric Solution to the Bullough-Dodd-Zhiber-Shabat Equation.
- Published in:
- IMRN: International Mathematics Research Notices, 2015, v. 2015, n. 8, p. 2141, doi. 10.1093/imrn/rnt357
- By:
- Publication type:
- Article
DARBOUX TRANSFORMATION OF THE COUPLED MASSIVE THIRRING MODELS AND EXACT SOLUTIONS.
- Published in:
- Acta Physica Polonica B, 2023, v. 54, n. 3, p. 1, doi. 10.5506/APhysPolB.54.3-A1
- By:
- Publication type:
- Article
A NEW INTEGRABLE SYMPLECTIC MAP OF BARGMANN TYPE.
- Published in:
- Acta Physica Polonica B, 2008, v. 39, n. 8, p. 1783
- By:
- Publication type:
- Article
Darboux transformation for an integrable generalization of the nonlinear Schrödinger equation.
- Published in:
- Nonlinear Dynamics, 2012, v. 69, n. 4, p. 1621, doi. 10.1007/s11071-012-0373-7
- By:
- Publication type:
- Article
Algebro-geometric solutions to the Manakov hierarchy.
- Published in:
- Applicable Analysis, 2016, v. 95, n. 4, p. 769, doi. 10.1080/00036811.2015.1031220
- By:
- Publication type:
- Article
Multiple Higher-Order Pole Solutions in Spinor Bose–Einstein Condensates.
- Published in:
- Journal of Nonlinear Science, 2024, v. 34, n. 3, p. 1, doi. 10.1007/s00332-024-10024-8
- By:
- Publication type:
- Article
Algebro-Geometric Quasi-Periodic Solutions to the Bogoyavlensky Lattice 2(3) Equations.
- Published in:
- Journal of Nonlinear Science, 2022, v. 32, n. 6, p. 1, doi. 10.1007/s00332-022-09858-x
- By:
- Publication type:
- Article
A Vector General Nonlinear Schrödinger Equation with (m+n) Components.
- Published in:
- Journal of Nonlinear Science, 2020, v. 30, n. 3, p. 991, doi. 10.1007/s00332-019-09599-4
- By:
- Publication type:
- Article
The Nonlinear Steepest Descent Method to Long-Time Asymptotics of the Coupled Nonlinear Schrödinger Equation.
- Published in:
- Journal of Nonlinear Science, 2018, v. 28, n. 2, p. 739, doi. 10.1007/s00332-017-9426-x
- By:
- Publication type:
- Article
Quasi-periodic Solutions of the Kaup-Kupershmidt Hierarchy.
- Published in:
- Journal of Nonlinear Science, 2013, v. 23, n. 4, p. 527, doi. 10.1007/s00332-012-9160-3
- By:
- Publication type:
- Article
Generalized Bilinear Differential Operators Application in a (3+1)-Dimensional Generalized Shallow Water Equation.
- Published in:
- Advances in Mathematical Physics, 2015, v. 2015, p. 1, doi. 10.1155/2015/291804
- By:
- Publication type:
- Article
Spectral Analysis and Long-Time Asymptotics of a Coupled Nonlinear Schrödinger System.
- Published in:
- Bulletin of the Malaysian Mathematical Sciences Society, 2022, v. 45, n. 5, p. 2071, doi. 10.1007/s40840-022-01354-5
- By:
- Publication type:
- Article
Quasi‐periodic solutions to a hierarchy of integrable nonlinear differential–difference equations.
- Published in:
- Mathematical Methods in the Applied Sciences, 2023, v. 46, n. 8, p. 8728, doi. 10.1002/mma.9013
- By:
- Publication type:
- Article
Darboux transformation of a two‐component generalized Sasa–Satsuma equation and explicit solutions.
- Published in:
- Mathematical Methods in the Applied Sciences, 2021, v. 44, n. 17, p. 12727, doi. 10.1002/mma.7574
- By:
- Publication type:
- Article
A coupled nonlinear Schrödinger-type equation and its Darboux transformation.
- Published in:
- Modern Physics Letters B, 2018, v. 32, n. 17, p. N.PAG, doi. 10.1142/S0217984918501920
- By:
- Publication type:
- Article
Riemann Hilbert approach for the combined nonlinear Schrödinger and Gerdjikov Ivanov equation and its N-soliton solutions.
- Published in:
- Modern Physics Letters B, 2018, v. 32, n. 7, p. 1, doi. 10.1142/S0217984918500884
- By:
- Publication type:
- Article
An extension of the coupled derivative nonlinear Schrödinger hierarchy.
- Published in:
- Modern Physics Letters B, 2018, v. 32, n. 2, p. -1, doi. 10.1142/S0217984918500161
- By:
- Publication type:
- Article
Some generalized coupled nonlinear Schrödinger equations and conservation laws.
- Published in:
- Modern Physics Letters B, 2017, v. 31, n. 32, p. -1, doi. 10.1142/S0217984917502992
- By:
- Publication type:
- Article
New hierarchy of integrable nonlinear differential-difference equations.
- Published in:
- Modern Physics Letters B, 2015, v. 29, n. 31, p. -1, doi. 10.1142/S0217984915501900
- By:
- Publication type:
- Article
An integrable extension of TD hierarchy and generalized bi-Hamiltonian structures.
- Published in:
- Modern Physics Letters B, 2015, v. 29, n. 21, p. -1, doi. 10.1142/S021798491550116X
- By:
- Publication type:
- Article
A GENERALIZATION OF TODA LATTICES AND THEIR BI-HAMILTONIAN STRUCTURES.
- Published in:
- Modern Physics Letters B, 2012, v. 26, n. 13, p. 1250078-1, doi. 10.1142/S0217984912500789
- By:
- Publication type:
- Article
On a vector long wave‐short wave‐type model.
- Published in:
- Studies in Applied Mathematics, 2020, v. 144, n. 2, p. 164, doi. 10.1111/sapm.12293
- By:
- Publication type:
- Article
Initial-Boundary Value Problems for the Coupled Nonlinear Schrödinger Equation on the Half-Line.
- Published in:
- Studies in Applied Mathematics, 2015, v. 135, n. 3, p. 310, doi. 10.1111/sapm.12088
- By:
- Publication type:
- Article
A Super Camassa-Holm Equation with N-Peakon Solutions.
- Published in:
- Studies in Applied Mathematics, 2013, v. 130, n. 1, p. 1, doi. 10.1111/j.1467-9590.2012.00555.x
- By:
- Publication type:
- Article
Quasi-Periodic Solutions of Nonlinear Evolution Equations Associated with a 3 × 3 Matrix Spectral Problem.
- Published in:
- Studies in Applied Mathematics, 2011, v. 127, n. 2, p. 107, doi. 10.1111/j.1467-9590.2010.00513.x
- By:
- Publication type:
- Article